# SDR SWAA2022081832070

- Difficulty date: July 22, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE CRACKED BS 500 - BS 500A LBL 25 / [01] SRM 53-00-53-1A-2 IS APPLICABLE FOR THIS;[02] FWD CARGO BAY BAFFLE FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 ; STEP 4C;[03] REMOVED FWD CARGO BAY BAFFLE FROM BS 500 TO BS 500A ; LBL 25 IAW SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW FWD CARGO BAY BAFFLE P/N 143A7510-15 IAW SRM 51-40-05-0G-0 AND DWG 143A7505; ID:0007; REV:-; OK TO INSTALL NEW BAFFLE;[05] VERIFIED CORRECTIVE ACTIONS 1; 2 AND 4. OK TO INSTALL;[06] INSTALLED NEW FWD CARGO BAY BAFFLE BETWEEN BS 500 TO BS 500A ; LBL 25 IAW SRM 51-40-02-0G-0 AND DWG 143A7505; ID: 0037; REV:-;[07] VERIFIED CORRECTIVE ACTION 6;[08] VERIFIED MEASUREMENT TABLE
